# SDR ASOA2015033012497

- Difficulty date: March 24, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 32,960 hours, 29,978 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EC/TC AWL 53-61-153-02, ECI OF THE AFT PRESSURE BULKHEAD, FOUND CRACK INDICATION ON THE BULKHEAD WEB AT LBL 36.20 AT ZEE MEMBER HEEL LINE ADJACENT TO THE FASTENERS ON THE OTBD SIDE.  THIS INDICATION EXCEEDS LIMITATIONS IAW NDTM PART 6, 53-61-153. CRACK IS ORIENTATED VERTICAL AND LOCATION AND LENGTH IS MARKED ON THE BULKHEAD WEB.
